# SDR DALA1126679858

- Difficulty date: March 25, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT DOOR OUTER SKIN WITH DENT AT STA Y1076, BETWEEN NR 1 AND NR 2 BEAMS.  DAMAGED AREA, STA Y1076, IN LIMITS IAW DC9 SRM 53-04, PER STEP 3 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY AT FRAME IAW DC9 SRM 53-04.  COLD FORMED SKIN BACK TO ORIGINAL CONTOUR AT DENTED AREA IAW DC9 SRM 53-04, FIG 38, INSTALLED INTERNAL DOUBLER AT AFT CARGO DOOR IAW DC9 SRM 51-10-3, PAGE 40, 31, PARA 21, 14 AND SRM 53-04 FIG 38.
